REGISTER TODAY

Our Speakers

New speakers announced every week
Marcos Veremis

Managing Director, Cambridge Associates

Jim Robinson

Co-Founder / General Partner, RRE Ventures

Amber Baldet

Co-Founder & CEO, Clovyr, Former Blockchain Lead at JPMorgan

Lawrence Johnson

Senior Vice President & Head of Fintech Engagement, Morningstar

Rob Palatnick

Managing Director & Chief Technology Architect, DTCC

Nic Carter

Founding Partner, Castle Island Ventures

Donna Redel

Board member, New York Angels, former Chairman, New York Commodity Exchanges (COMEX)

DJ Qian

Founder and CEO, Fusion Foundation

Terrence Dempsey

Product Manager, Fidelity Digital Assets

Morgan Polotan

Principal, Comcast Ventures & Genacast Ventures

Vincent Molinari

Co-Founder, Templum Inc.

Travis Kling

CIO, Ikigai Asset Management, Former PM at Point72

Anthony Pompliano

Co-Founder & Partner, Morgan Creek Digital

Roy Niederhoffer

President, R.G. Niederhoffer Capital Management

Joshua Ashley Klayman

CEO, Klayman LLC, Former Blockchain Co-Chair at Morrison & Foerster

Mike Belshe

Co-founder and CEO, BitGo

Steve McKeon

Partner, Collaborative Fund

Michael Moro

CEO, Genesis Trading & Genesis Capital

Angela Dalton

Senior Partner of Technology, Signum Global Advisors

Josh Stein

Co-Founder & CEO, Harbor

Tony Sio

Head of Exchange & Regulatory Surveillance, Market Technology, Nasdaq

Juthica Chou

COO & Co-Founder, LedgerX

John Nance

President & Chief Investment Officer, Deal Box Inc.

Paula Pandolfino

Co-Founder & CSO, Founders Bank Project

Charles Poliacof

Strategic Advisor, Fusion Foundation

Dmitry Tokarev

CEO, Copper

James R. Putra

Head of Product Strategy, TradeStation Crypto

Sean Lippel

Principal, Investments, FinTech Collective

Muneeb Ali

CEO, Blockstack PBC

Michelle Gitlitz

Partner, Blank Rome

Ryan Selkis

Co-Founder & CEO, Messari

Ken Seiff

Managing Director, Blockchange Ventures

Mason Borda

CEO & Co-Founder, TokenSoft

Joel Telpner

Partner, Sullivan & Worcester

Mance Harmon

CEO & Co-founder, Hedera Hashgraph

Patrick South

Vice President of Development, Chamber of Digital Commerce

Michael Ippolito

Co-Founder, BlockWorks Group

Jason Yanowitz

Co-Founder, BlockWorks Group

What is DAS?

Digital Asset Summit is a conference that helps bridge the gap between the legacy financial system and the nascent world of digital assets.  

DAS is different from other blockchain industry conferences because it is designed with financial market and investment professionals in mind. Familiar concepts such as market infrastructure, trading and liquidity, and derivatives will be front and center, but they will be discussed in the context of distributed ledger technology and the emerging field of “decentralized finance”.

REGISTER HERE
VIP Private Dinner with Speakers and Select Guests

May 14th

Join the speakers, top attendees, and other VIPs in an intimate setting.

The VIP package includes full event access plus a private dinner the night before the summit.

RESERVE MY VIP TICKET

Agenda

Click the agenda to see more details
  • 07:30
    Welcome Breakfast & Networking
    Length: 60 minutes
  • 08:30
    BWG Greeting & Welcome
    Length: 10 minutes
    Michael Ippolito
    BlockWorks Group
    Jason Yanowitz
    BlockWorks Group
  • 8:40
    Keynote Presentation: Bonds and James Bond on the Blockchain
    Length: 30 minutes
    Lawrence Johnson
    Morningstar
  • 9:10
    Keynote Presentation: Digital Assets and the Internet of Value
    Length: 30 minutes
    Dejun Qian
    Fusion Foundation
  • 9:40
    Panel: Digital Securities As An Asset Class
    Length: 40 minutes

    Digital assets represent an exciting new investment opportunity, but industry leaders have struggled to reach a consensus on even a basic taxonomy of different asset types. This panel will discuss criteria and market behaviors used to bucket crypto assets, valuation models used by investors, and where digital assets fit in a global macro context.

    Ryan Selkis
    Messari
    Travis Kling
    Ikigai Asset Management
    John Nance
    DealBox
    Dmitry Tokarev
    Copper
    Roy Niederhoffer
    R.G. Niederhoffer
  • 10:20
    Fireside Chat
    Length: 30 minutes
    Anthony Pompliano
    Morgan Creek Digital
    Vincent Molinari
    Templum Inc.
    Mark Smith
    Symbiont
  • 10:50
    Coffee Break & Networking
    Sponsored by: DealBox & TokenIQ
  • 11:10
    Panel: Market Infrastructure For Digital Assets
    Length: 40 minutes

    The nascent market infrastructure for digital assets has been one factor in the slow inflow of institutional capital. This panel will include an update on the current state of infrastructure, what the roadblocks are for institutions, and to what extent the new marketplace will resemble existing capital markets.

    Tony Sio
    Nasdaq
    Vincent Molinari
    Templum Inc.
    Mike Belshe
    BitGo
    Michael Moro
    Genesis Trading & Capital
    Terrence Dempsey
    Fidelity Digital Assets
  • 11:50
    Panel: Decentralized Finance - Evolution or Revolution?
    Length: 40 minutes

    Blockchain technology has given rise to a range of new and exciting products collectively referred to as decentralized finance, or “DeFi,” for short. Some of these products use new tech to improve on old ideas, (like derivatives or lending products) whereas some products feel more brand new (decentralized exchanges and stablecoins). This panel will explore the promises and pitfalls of DeFi, concentrating on the delicate balance between innovation and caution in highly regulated industries like financial services.

    Sean Lippel
    FinTech Collective
    Josh Stein
    Harbor
    Juthica Chou
    LedgerX
    Steve McKeon
    Collaborative Fund
    Nic Carter
    Castle Island Ventures
  • 12:30
    Lunch & Networking
    Sponsored by: Templum Inc.
  • 1:30
    Keynote Presentation: Blockchain - Creating Trust in a Trustless Platform
    Length: 30 minutes
    Rob Palatnick
    DTCC
  • 2:00
    Panel: Regulation Of Digital Assets
    Length: 40 minutes

    Uncertain regulatory guidance continues to be a challenge for operators and investors in the blockchain ecosystem. This panel will cover updates from major regulatory bodies, compliant investment frameworks, and what an ‘ICO unwind’ would look like.

    Michelle Gitlitz
    Blank Rome
    Joel Telpner
    Sullivan & Worcester
    Jake Chervinsky
    Mason Borda
    TokenSoft
    Joshua Ashley Klayman
    Klayman LLC
  • 2:40
    Coffee Break & Networking
    Length: 20 minutes
  • 3:00
    Fireside Chat
    Length: 30 minutes
    Ken Seiff
    Blockchange Ventures
    Marcos Veremis
    Cambridge Associates
    Morgan Polotan
    Comcast Ventures & Genacast Ventures
  • 3:30
    Panel: Do Current Trends in Fintech Point to Digital Assets Adoption?
    Length: 40 minutes

    This panel will review current trends in fintech and whether or not they provide hints about when and how crypto will be adopted. Topics of discussion will include manager fees, payment rail infrastructure, and the rise of easy to use apps like Robinhood.

    Charles Poliacof
    Fusion Foundation
    Amber Baldet
    Clovyr
    Angela Dalton
    Signum Global Advisors
    James Putra
    TradeStation Crypto
  • 4:10
    Fireside Chat with RRE Ventures
    Length: 30 minutes
    Jim Robinson
    RRE Ventures
    Michael Ippolito
    BlockWorks Group
  • 4:40
    Panel: Why Should We Care About Digital Assets?
    Length: 40 minutes

    Leaders from the blockchain community discuss the rise of blockchain networks within the context of the internet, the idea of open-source software with a business model, and why blockchain is the only truly disruptive technology in existence today.

    Patrick South
    Chamber of Digital Commerce
    Donna Redel
    NY Angels & COMEX
    Mance Harmon
    Hedera Hashgraph
    Muneeb Ali
    Blockstack PBC
    Paula Pandolfino
    Founders Bank Project
  • 5:20
    Closing Remarks
    Length: 15 minutes
  • 5:30
    Networking Reception
    Sponsored by: Fusion & TradeStation Crypto
  • 08:00
    Robot and Human Interactive Communication
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    William Johnson
    Speaker
  • 11:00
    The possible use of robot interactive communication
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Tom River
    Speaker
  • 12:30
    Robot and Human Interactive Communication
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Robert Downey
    Speaker
  • 15:45
    How robot and human already find use in each other
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    William Johnson
    Speaker
  • 08:00
    Robot and Human Interactive Communication
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    William Johnson
    Speaker
  • 11:00
    The possible use of robot interactive communication
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Tom River
    Speaker
  • 12:30
    Robot and Human Interactive Communication
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    Robert Downey
    Speaker
  • 15:45
    How robot and human already find use in each other
    Length: 60 minutes

    Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare, eros dolor interdum nulla, ut commodo diam libero vitae erat. Aenean faucibus nibh et justo cursus id.

    William Johnson
    Speaker

The Only Institutionally Focused Conference During Blockchain Week

Book Your Ticket Today

For press inquiries please contact events@blockworksgroup.io

Contact Us

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.
REGISTER
NOW